# SDR SWAA2013080518834

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: 65C27356
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NUT PLATE STRIP TE CRACKED AT WBL 202.  R&R PLATE IAW SRM.
